# SDR LJER12102007

- Difficulty date: December 6, 2007
- Submitted: December 10, 2007
- Operation: General aviation
- Filed by: Hillsboro Aviation Inc, repair station LJER093G
- Aircraft: N2163
- Make and model: Piper PA-44-180
- Engine: Rotax ROTAX*
- System (JASC): 7414 · Magneto/Distributor
- Part: Contactor
- Part number: 106825515
- Condition: Debonded
- Location: Magneto
- Part time: 1 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CONTACT POINT MATERIAL DEBONDED, POINTS WILL NOT CLOSE.
